# SDR FDKA200802052

- Difficulty date: February 6, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 819 hours, 293 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6017 ORD-CVG (1226 PHX LCL).  RETURNED TO GATE DUE TO SMOKE IN CABIN AND FLIGHT DECK.  PILOT REPORTS THAT DE-ICE WAS STARTED WITHOUT HIS KNOWLEDGE AND WAS NOT ABLE TO SHUT APU OR PACKS OFF IN TIME TO PREVENT INGESTION.  MX PERFORMED OP CHECKS OF PACK SYSTEM, NO SMOKE NOTED.  SYSTEM OP NORMAL.
